Skip to main content
padlock icon - secure page this page is secure

Pulmonary embolism associated with tranexamic acid in severe acquired haemophilia

Buy Article:

$59.00 + tax (Refund Policy)

Taparia M, Cordingley FT, Leahy MF. Pulmonary embolism associated with tranexamic acid in severe acquired haemophilia.

Eur J Haematol 2002: 68: 307–309. © Blackwell Munksgaard 2002. Abstract:

Tranexamic acid (an antifibrinolytic agent) is of proven benefit in the treatment of bleeding in patients with congenital and acquired coagulation disorders. We report the case of a patient with an acquired Factor VIII inhibitor, who was on a prophylactic dose of tranexamic acid because of recurrent bleeding episodes and developed a pulmonary embolism. Although studies using tranexamic acid have not shown a definite increased risk for the development of venous thrombosis, this is the likely cause of the pulmonary embolism in this patient.
No References
No Citations
No Supplementary Data
No Article Media
No Metrics

Keywords: Factor VIII inhibitor; thromboembolism; tranexamic acid

Document Type: Research Article

Affiliations: Department of Haematology, Fremantle Hospital, Western Australia, Australia

Publication date: May 1, 2002

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more